Volume 19, Number 3
Previous Issue Next Issue

Ren-Hong Wang & You Lu

J. Comp. Math., 19 (2001), pp. 225-230.

Preview Full PDF 366 3306 Abstract

Hua-Zhong Tang & Hua-Mu Wu

J. Comp. Math., 19 (2001), pp. 231-240.

Preview Full PDF 375 3371 Abstract

De-Tong Zhu

J. Comp. Math., 19 (2001), pp. 241-258.

Preview Full PDF 362 3275 Abstract

Cheng-Ming Huang, Hong-Yuan Fu, Shou-Fu Li & Guang-Nan Chen

J. Comp. Math., 19 (2001), pp. 259-268.

Preview Full PDF 374 3484 Abstract

Ai-Guo Xiao, Shou-Fu Li & Min Yang

J. Comp. Math., 19 (2001), pp. 269-280.

Preview Full PDF 397 3457 Abstract

Zhong-Zhi Bai

J. Comp. Math., 19 (2001), pp. 281-292.

Preview Full PDF 370 3368 Abstract

Shu-Zi Zhou, Wu-Ping Zan & Jin-Ping Zeng

J. Comp. Math., 19 (2001), pp. 293-298.

Preview Full PDF 381 3353 Abstract

Yu-Hao Cong & Zheng-You Zhu

J. Comp. Math., 19 (2001), pp. 299-308.

Preview Full PDF 377 3451 Abstract

Xin-Wei Liu & Ya-Xiang Yuan

J. Comp. Math., 19 (2001), pp. 309-322.

Preview Full PDF 357 3280 Abstract

Qi-Ding Zhu & Qun Lin

J. Comp. Math., 19 (2001), pp. 323-326.

Preview Full PDF 372 3372 Abstract

Bo-Ying Wu & Qin-Li Zhang

J. Comp. Math., 19 (2001), pp. 327-336.

Preview Full PDF 384 3386 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard